Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("QUANTIZER")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 17225

  • Page / 689

Export

Selection :

  • and

Sample-adaptive product quantization : Asymptotic analysis and examplesDONG SIK KIM; SHROFF, Ness B.IEEE transactions on signal processing. 2000, Vol 48, Num 10, pp 2937-2947, issn 1053-587XArticle

GENERALIZED QUANTIFIERS IN MODELS OF SET THEORYDUBIEL M.1980; FUNDAM. MATH.; ISSN 0016-2736; POL; DA. 1980; VOL. 106; NO 3; PP. 153-161; BIBL. 4 REF.Article

A GENERAL RELATIONSHIP BETWEEN TWO QUANTIZER DESIGN CRITERIAPOOR HV; ALEXANDROU D.1980; I.E.E.E. TRANS. INFORM. THEORY; USA; DA. 1980; VOL. 26; NO 2; PP. 210-212; BIBL. 5 REF.Article

CHARACTERIZING SECOND ORDER LOGIC WITH FIRST ORDER QUANTIFIERSHAREL D.1979; Z. MATH. LOGIK GRUNDL. MATH.; DDR; DA. 1979; VOL. 25; NO 5; PP. 419-422; BIBL. 3 REF.Article

HOW TO ELIMINATE QUANTIFIERS IN THE ELEMENTARY THEORY OF P-RINGSMOLZAN B.1982; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1982; VOL. 28; NO 1; PP. 83-92; BIBL. 11 REF.Article

ELIMINATION OF SECOND-ORDER QUANTIFIERS FOR WELL-FOUNDED TREES IN STATIONARY LOGIC AND FINITELY DETERMINATE STRUCTURESSEESE D.1981; LECT. NOTES COMPUT. SCI.; ISSN 0302-9743; DEU; DA. 1981; NO 117; PP. 341-349; BIBL. 20 REF.Conference Paper

GENERALIZED HAERTIG QUANTIFIERSHAUSCHILD K.1980; BULL. ACAD. POL. SCI., SCI. MATH.; POL; DA. 1980; VOL. 28; NO 11-12; PP. 523-528; ABS. RUS; BIBL. 5 REF.Article

SOME MODAL LOGICS WITH QUANTIFIERSMONTAGNA F.1980; BOLL. UNIONE MAT. ITAL., B; ITA; DA. 1980; VOL. 17; NO 3; PP. 1395-1410; ABS. ITA; BIBL. 7 REF.Article

ELIMINATION DES QUANTIFICATEURS DANS LES FAISCEAUXBOFFA M; CHERLIN G.1980; C.R. ACAD. SCI., A; FRA; DA. 1980; VOL. 290; NO 8; PP. 355-357; ABS. ENGArticle

MODEL-THEORETIC FORCING IN LOGIC WITH A GENERALIZED QUANTIFIER.BRUCE KB.1978; ANN. MATH. LOGIC; NETHERL.; DA. 1978; VOL. 13; NO 3; PP. 225-265; BIBL. 20 REF.Article

RECURSIVE FUNCTIONALS AND QUANTIFIERS OF FINITE TYPES REVISITED I.KLENNE SC.1978; STUD. LOGIC FOUND. MATH.; NLD; DA. 1978; VOL. 94; PP. 185-222; BIBL. 2 P.Article

ON THE STRUCTURE OF VECTOR QUANTIZERSGERSHO A.1982; IEEE TRANSACTIONS ON INFORMATION THEORY; ISSN 0018-9448; USA; DA. 1982; VOL. 28; NO 2; PART. 1; PP. 157-166; BIBL. 36 REF.Article

VECTOR QUANTIZERS AND PREDICTIVE QUANTIZERS FOR GAUSS-MARKOV SOURCESGRAY RM; LINDE Y.1982; IEEE TRANS. COMMUN.; ISSN 0090-6778; USA; DA. 1982; VOL. 30; NO 2; PP. 381-389; BIBL. 20 REF.Article

FILTER LOGICS: FILTERS ON OMEGA 1KAUFMANN M.1981; ANN. MATH. LOGIC.; ISSN 0003-4843; NLD; DA. 1981; VOL. 20; NO 2; PP. 155-200; BIBL. 18 REF.Article

DECIDABILITY OF SOME LOGICS WITH FREE QUANTIFIER VARIABLESANAPOLITANOS DA; VAEAENAENEN JA.1981; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1981; VOL. 27; NO 1; PP. 17-22; BIBL. 8 REF.Article

A QUANTIFIER FOR MATROID DUALITYMCKEE TA.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 34; NO 3; PP. 315-318; BIBL. 3 REF.Article

SOME OBSERVATIONS ON A METHOD OF MCKINSEY.HENDRY HE; HART AM.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 3; PP. 395-396Article

GAMMA -COTHEORIES ET ELIMINATION DES QUANTIFICATEURS.GNANVO C.1977; C. R. ACAD. SCI., A; FR.; DA. 1977; VOL. 284; NO 3; PP. 129-131; ABS. ANGL.; BIBL. 4 REF.Article

A simple derivation of Lloyd's classical result for the optimum scalar quantizerJUDELL, N; SCHARF, L.IEEE transactions on information theory. 1986, Vol 32, Num 2, pp 326-328, issn 0018-9448Article

QE RINGS IN CHARACTERISTIC PBERLINE C; CHERLIN G.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; VOL. 859; PP. 16-31; BIBL. 6 REF.Article

CAREER INDUCTION FOR QUANTIFIERSMEYER RK.1980; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1980; VOL. 21; NO 3; PP. 539-548; BIBL. 9 REF.Article

MONOTONE QUANTIFIERS AND ADMISSIBLE SETS.BARWISE J.1978; STUD. LOGIC FOUND. MATH.; NLD; DA. 1978; VOL. 94; PP. 1-38; BIBL. 8 REF.Article

MULTIPLE QUANTIFICATION AND THE USE OF SPECIAL QUANTIFIERS IN EARLY SIXTEENTH CENTURY LOGICASHWORTH EJ.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 4; PP. 599-613; BIBL. 19 REF.Article

EXPANDED THEORY OF ORDERED ABELIAN GROUPS.GUREVICH Y.1977; ANN. MATH. LOGIC; NETHERL.; DA. 1977; VOL. 12; NO 2; PP. 193-228; BIBL. 17 REF.Article

DELTA -LOGICS AND GENERALIZED QUANTIFIERS.MAKOWSKY JA; SHELAH S; STAVI J et al.1976; ANN. MATH. LOGIC; NETHERL.; DA. 1976; VOL. 10; NO 2; PP. 155-192; BIBL. 2 P.Article

  • Page / 689